MAUDE Adverse Event Report: DISCUS DENTAL, LLC PHILIPS ZOOM; ZOOM CHAIRSIDE WHITENING KIT AND GEL

DISCUS DENTAL, LLC PHILIPS ZOOM; ZOOM CHAIRSIDE WHITENING KIT AND GEL
Model Number 881055601540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Discus dental received a complaint on (b)(6) 2018 in which patient had an allergic reaction 3 days after in-office teeth whitening procedure stating that she had a rash on the outside rim of both lips.Patient saw physician after the reaction.Investigation: the product was used up during the procedure and not available for return.The retain sample of the zoom whitening gel, (b)(4), lot: 18024003 was tested on (b)(6) 2018 and results were within required specifications.Reviewed device history records of zoom whitening kit, (b)(4), lot: 18029029, zoom whitening gel, (b)(4), lot: 18024003 and no out of specification was found in the records.Reviewed complaints history, no other similar incidents were reported from the same lots.Reviewed direction for use of the kit.The dfu describes candidate qualification, warnings, ingredients, and other precautions.Product labeling also includes ingredients list.Potential cause of this event may be an allergic reaction to one of the product ingredients.Based on the investigation results and available information, discus dental concludes there was no malfunction or failure in the product.Product was used up during the procedure.
 
Event or Problem Description
Discus dental received a complaint on (b)(6) 2018 in which patient had an allergic reaction 3 days after in-office teeth whitening procedure stating that she had a rash on the outside rim of both lips.Patient saw physician after the reaction.

Brand Name
PHILIPS ZOOM
Common Device Name
ZOOM CHAIRSIDE WHITENING KIT AND GEL
Manufacturer (Section D)
DISCUS DENTAL, LLC
1700 a south baker ave
ontario CA 91761
MDR Report Key7583736
Report Number1000582314-2018-00003
Device Sequence Number16773028
Product Code EEG
UDI-Device Identifier00075020034991
UDI-Public(01)00075020034991(10)18029029(17)191015
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date10/15/2019
Device Model Number881055601540
Device Lot Number18029029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;